# SDR 0103896306

- Difficulty date: October 31, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 51,292 hours, 6,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-D RIGHT SIDE AND ZONE-B LEFT SIDE EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED FLOOR PATH LIGHTING.  OPERATIONAL CHECK OK.
